# SDR CA000320006

- Difficulty date: March 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 18,718 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Failed
- Location: Roll Spoiler
- Component: Main System, NAS16126
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT OUTBOARD ROLL SPOILER ACTUATOR LEAKING HYDRAULIC FLUID DUE TO O-RING. O-RING REPLACED.
